MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via e-mail that an ar-1927psf-45 4.5 mm peek corkscrew broke.This occurred during an intercondylar fracture of the tibia on (b)(6) 2024, where the bone socket was prepared using an ar-1922p punch and the ar-1927psf-45.Upon inserting the anchor, it broke.The case was completed using an ar-1927psf-45 4.5 mm peek corkscrew.No additional information was provided.Additional information has been asked.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged, ar-1927psf-45, batch 15107729, was received for investigation.Visual evaluation confirms that the anchor is detached from the device and wasn't returned with it.Functional testing couldn't be performed due to the damage of the device.No problem found.Without the return of the anchor for physical evaluation, the complaint allegation could not be confirmed.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18639966
Report Number1220246-2024-00755
Device Sequence Number7973786
Product Code HWC
UDI-Device Identifier00888867023666
UDI-Public00888867023666
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-45
Device Lot Number15107729
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown